Automorphisms of K(H) with respect to the star partial order

Gregor Dolinar, Alexander Guterman, Janko Marovt

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


Let H be a separable infinite dimensional complex Hilbert space, and let K(H) be the set of all compact bounded linear operators on H. In the paper we characterize the bijective, additive, continuous maps on K(H) which preserve the star partial order in both directions.

Original languageEnglish
Pages (from-to)225-239
Number of pages15
JournalOperators and Matrices
Issue number1
StatePublished - Mar 2013
Externally publishedYes


  • Minus partial order
  • Preserver
  • Star partial order


Dive into the research topics of 'Automorphisms of K(H) with respect to the star partial order'. Together they form a unique fingerprint.

Cite this